# SDR USAA2011062800047

- Difficulty date: June 9, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - CORROSION IN COUNTERSINK HOLES OF RIGHT WING LOWER FUEL ACCESS PANEL 540NB BETWEEN WS 9704 TO WS 10204 & BETWEEN RIB 18 TO RIB 19.  REPLACED RIGHT WING LOWER FUEL ACCESS PANEL 540NB IAW A320 AMM 57-27-11.
